# SDR CALA2014102901398

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME AT STATION 1580 IS CRACKED NEAR FASTENER BETWEEN STRINGER 8L & 9L.  INSTALLED REPAIR DOUBLERS IAW SRM 53-00-07 REPAIR 1.  SEE WIPS ENTERED SOURCE DOCUMENT FOR ALL WORK ACCOMPLISHED.  INSPECTION REQUIRED 12000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST IAW SRM 53-00-07 REPAIR 1 TABLE 203 PAGE 207.
